# SDR SWAA2020022841934

- Difficulty date: February 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY MULTIPLE SPOTS ON SUBTHRESHOLD WEB CORRODED BETWEEN BS. 440 TO BS. 494, RBL 29. / R&R SUBTHRESHOLD WEB IAW SRM & DWG.
